Who is taking Wellbutrin?

Discussion in 'Mental Health Disorders' started by meowmeow, May 19, 2012.

Thread Status:
Not open for further replies.
  1. meowmeow

    meowmeow Member

    I have been on it little over a month on 75 mg. It works amazingly for a few hours and then it stops working. It seems like it just wares off.
     
  2. Waterfall55

    Waterfall55 Well-Known Member

    Did you ask your doctor if you could take a higher dose, or multiple doses each day - or the extended release versions? That might keep you going a little better. Or even changing the time of day you take the dose. Since you are finding it does help you out, I think it is worth a follow-up call to your doctor.
     
  3. merlinrune

    merlinrune Member

    I take 300 mg in the morning. It has stopped working after a few months. The doc won't take me off of it though. He decided to raise the dose of my Luvox from 150 to 175 mg per day.

    I am hyper-sensitive to meds. So, I have switched meds more than I care. I would prefer to stop taking the meds and just let nature take its course.
     
  4. meowmeow

    meowmeow Member

    My doctor wants to raise it up to 300 mg eventually. Im mainly on it because I'm always tired from the depression and he said it should give me a friendly kick of energy. That seems like a lot of medicine to me ._. What does the Luvox do?
     
  5. meowmeow

    meowmeow Member

    Also I see my doctor again on June 6th for a followup to see my blood tests and to talk about the medicine. I will defiantly tell him about it.
     
  6. Chargette

    Chargette Well-Known Member

    My doctor asked me to consider taking it in the future. I've been reading about it. It is a stimulant and it's supposed to work on re-uptake of neurotransmitters that anti-depressants don't address. I'm not sure if I want to add a medication. In the meantime, I'm interested in hearing the experiences of others who take this medication.
     
  7. red ribbons

    red ribbons Well-Known Member

    I've been on 150 mg. in the morning for 5 yrs. I had to switch pshrinks. The new one put me on the time released Wellbutrin. I can't see much difference. I still get depressed by late afternoon before the nighttime meds- the Wellbutrin wears off and I have to tough it out for about 45 minutes before it's time to take the nighttime meds. I feel like I had a radical personality change switching to the time released Wellbutrin. Once I accidently forgot to take the Wellbutrin and I really plunged into a deep dark hole and I could see how well the Wellbutrin was working.
     
  8. meowmeow

    meowmeow Member

    thats how I feel. If nothing upsets me then I'm fine until night time. >/
     
  9. ash_wanderer

    ash_wanderer Member

    I was told to take 75mg twice a day...maybe that would help the effects wearing off? You might ask your doctor about that
     
  10. lachrymose27

    lachrymose27 Well-Known Member

    I am. I guess it suppresses my depression although i still feel extremely sad often. Im only on a regular 150mg dose. I lts being increased to 300 this sat. Hope it works out.
     
  11. ash_wanderer

    ash_wanderer Member

    I am hoping for the best for you!!!
     
  12. vjred

    vjred Member

    I’ve been on a huge dosage for a long time now 450mg but it does seem to work well for me.
     
  13. lachrymose27

    lachrymose27 Well-Known Member

    450mg is probably the max dose given to a patient. any dose higher than 450mg increases the risk of a seizure.

     
Thread Status:
Not open for further replies.